# SDR ARWA20021103

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 74,218 hours, 26,629 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Part serial: 0046998
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S COMPASS FLAG IN VIEW; FIRST OFFICER'S HORIZONTAL INDICATOR (HSI) CAPTAIN'S RADIO MAGNETIC INDICATOR (RMI).  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO IAW MM 34-21-1.  ALSO REMOVED AND REPLACED CIRCUIT BREAKER 2 AMP IAW MM 20-50-1.  PERFORMED OPS CHECKED IIASW MM 34-21-0 FOUND NORMAL.
